L. Abolnikov

Articles in Scholarly Journals [Incomplete List]

  1. Optimization in HIV screening problems
    Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 4, pp. 361–374, 2003
  2. Complex-analytic and matrix-analytic solutions for a queueing system with group service controlled by arrivals
    Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 4, pp. 415–427, 2000
  3. First passage processes in Queuing system MX/Gr/1 with service delay discipline
    International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 571–586, 1994
  4. A first passage problem and its applications to the analysis of a class of stochastic models
    Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 1, pp. 83–97, 1992
  5. On a multilevel controlled bulk queueing system MX/Gr,R/1
    Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 3, pp. 237–260, 1992
  6. Markov chains with transition delta-matrix: ergodicity conditions, invariant probability measures and applications
    Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 4, pp. 333–355, 1991
  7. On some queue length controlled stochastic processes
    Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 4, pp. 227–244, 1990
  8. Necessary and sufficient conditions for the ergodicity of Markov chains with transition ?m,n(?'m,n)-matrix
    Journal of Applied Mathematics and Stochastic Analysis, vol. 1, no. 1, pp. 13–24, 1987
  9. On some inventory control problems with state-dependent parameters
    Journal of Applied Mathematics and Stochastic Analysis, vol. 1, no. 2, pp. 69–79, 1987